• Hello, please REGISTER and become a member of our community! You will then be able to start threads, post comments and send messages to other members. Thanks!

Clomid depression???

smalld01

Registered Member
Joined
Oct 8, 2012
Messages
71
Reaction score
2
Points
8
Get Shredded!
I've heard clomid messes the fuck with your mood. I've been feeling hella depressed and just don't give a shit about things...is this normal?? Should I cut the clomid out of my pct and stick with just nolva?? Currently 5 days into pct
 

magog

Registered Member
Joined
Jan 19, 2013
Messages
235
Reaction score
13
Points
18
Nolva does that to me I feel great on CLomid. I take my SERMS at night seems to help combat side effects. I also like adding in Mucuna L-Dopa at night during PCT to help stay asleep.

It might not be either of the serms you are just shut down, and have no test right now...the first week of PCT is always the roughest.
 

Nocode8511

Registered Member
Joined
Jun 17, 2012
Messages
3,806
Reaction score
446
Points
83
Clomid makes me depressed bad. I dropped it altogether and now run torem/aromasin combo and recover just fine.
 

babablacksheep

Registered Member
Joined
Jan 15, 2013
Messages
279
Reaction score
25
Points
28
fuck ya clomid makes me wanna stab myself in the neck with a screwdriver....JK guys.....but it sure makes me feel like a depressed shit bag
 

smalld01

Registered Member
Joined
Oct 8, 2012
Messages
71
Reaction score
2
Points
8
So you guys think nolva ad aromasin will suffice??
 

roscoe221

Registered Member
Joined
Jan 15, 2013
Messages
1,150
Reaction score
235
Points
63
I think I am going to use torem next run. Have clomid incase it doesnt agree with me, but yes it sucks nuts even when taken at night for me.
 

topspeed300km

Registered Member
Joined
Nov 18, 2012
Messages
932
Reaction score
49
Points
28
it seems to be an individual thing, i have zero problems with clomid as does a buddy of mine. I hear great things about torem though and will plan to run it next time!
 

Eyayo

Registered Member
Joined
Jun 18, 2012
Messages
131
Reaction score
13
Points
18
yea had that once. Overdosed clomid made me feel like a bitch
 

RonL1120

Junior Member
Registered Member
Joined
Dec 26, 2012
Messages
10
Reaction score
2
Points
3
Yeah it will definitely have that effect, when you get in those moods, you just have to remember that it's the clomid that is making you feel that way to help you get through it. Kind of like snapping yourself out of it. At least that's what helped me. Obviously their are pros and cons, just have to try and make the best of it... Good Luck
 

Intense

SOCIAL JUSTICE MOD
Registered Member
Joined
Jun 20, 2012
Messages
5,509
Reaction score
870
Points
113
I felt pretty damn good on clomid and when I came off my test. Always took it at night right before bed. I also wouldnt go above 50mgs/day, in my opinion it's pointless.
 
Top